# SDR ASOA20130120239

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IN FOR A C-CHECK WHEN CORROSION WAS FOUND BETWEEN FRAMES 68 AND 69 AND STRINGER 21L AND 22R.  MX FABRICATED, DRILL A NEW DOUBLER AND INSTALL IAW ETD2013-145-000134.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
